MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE RT; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE RT
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 8/4/2025, an arthrex subsidiary employee reported via email that an ar-1588rt acl tightrope rt did not lock.At the end of the procedure, it was noticed that the graft had shifted.To correct this, another suspension system had to be implanted to raise and lock the graft again.This was discovered during an aclr procedure on (b)(6) 2025.Additional information was received on 08/14/2025: the case was completed without any adverse effects on the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d2b, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning and/or incorrect surgical technique during use.

Brand Name
ACL TIGHTROPE RT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22866399
Report Number1220246-2025-03576
Device Sequence Number15361623
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)241021(17)290930(10)15334751
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15334751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown